Espaces homogènes complexes compacts.

J. Tits

Commentarii mathematici Helvetici (1962/63)

  • Volume: 37, page 111-120
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Tits, J.. "Espaces homogènes complexes compacts.." Commentarii mathematici Helvetici 37 (1962/63): 111-120. <>.

author = {Tits, J.},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {111-120},
title = {Espaces homogènes complexes compacts.},
url = {},
volume = {37},
year = {1962/63},

AU - Tits, J.
TI - Espaces homogènes complexes compacts.
JO - Commentarii mathematici Helvetici
PY - 1962/63
VL - 37
SP - 111
EP - 120
KW - topology
UR -
ER -

Citations in EuDML Documents

  1. Manfred Steinsiek, Homogeneous-rational manifolds and unique factorization
  2. Jörg Winkelmann, On compact orbits in singular Kähler spaces
  3. J. J. Duistermaat, J. A. C. Kolk, V. S. Varadarajan, Functions, flows and oscillatory integrals on flag manifolds and conjugacy classes in real semisimple Lie groups
  4. A. T. Huckleberry, D. Snow, Pseudoconcave homogeneous manifolds
  5. François Lescure, Compactifications équivariantes par des courbes
  6. Jörg Winkelmann, Complex analytic geometry of complex parallelizable manifolds

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.